# SDR R61A201510120755

- Difficulty date: October 12, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 22,548 hours, 17,751 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT RT HORIZONTAL STAB, RIB 11 IS CRACKED.  MAINTENANCE R & R RT HORIZONTAL STABILIZER, RIB 11, IAW 51-23-04 51-41-01, 51-41-02.  PN 170-62783-002, RIB 11.
